MathSciNet Relay Station
MathSciNet bibliographic data
MR1260199 (95e:35097) 35K57 (35R35 80A22 80A25)
Caffarelli, Luis A.; Vázquez, Juan L. A free-boundary problem for the heat equation arising in flame propagation. Trans. Amer. Math. Soc. 347 (1995), no. 2, 411–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement